# SDR FOTR20006NR5661

- Difficulty date: February 2, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 1096 AT STRINGER 1 FIRST FAIRING FASTENER RT SKIN HAS CRACKS.  REPAIRED ON FASI WO 20006, N/R 05661.  REPAIRED FUSELAGE SKIN AT STA 1096, STR 1 IAW BOEING S/B 727-53A0204 REV 3.  MATERIAL USED: 2024-T3, 0.063, DIM: 13.50 BY 11.25.  CUT OUT DIM: 3.0 BY 1.0.
